• Engine Yard
  • LivingSocial
  • VMware
  • Heroku
  • Rackspace Hosting
  • Blue Box Group
  • JetBrains
  • New Relic
  • Percona
  • Pivotal Labs
  • Rails Dog
  • WyeWorks
  • Chargify

Sponsorship Opportunities

For information on exhibition and sponsorship opportunities at RailsConf, contact Yvonne Romaine at yromaine@oreilly.com.

Download the RailsConf Sponsor/Exhibitor Prospectus

Contact Us

View a complete list of RailsConf contacts.

RailsConf 2011 Schedule

Below are the confirmed and scheduled talks at RailsConf 2011 (schedule subject to change).

Customize Your Own Schedule

Create your own RailsConf schedule using the personal scheduler function. Mark the tutorials, sessions, keynotes, and events you want to attend by clicking on the calendar icon [calendar icon] next to each listing. Then click on "personal schedule" below and get your own customized schedule generated.

Ballroom I
Add SOLID Design Principles Behind The Rails 3 Refactoring to your personal schedule
10:45am SOLID Design Principles Behind The Rails 3 Refactoring José Valim (Plataforma Tec)
Add Progressive Rendering And Full Page Caching to your personal schedule
1:50pm Progressive Rendering And Full Page Caching George Ogata (Patch)
Add Maintaining Balance While Reducing Duplication to your personal schedule
2:50pm Maintaining Balance While Reducing Duplication David Chelimsky (DRW Trading)
Add Double-Shipping Software for Profit to your personal schedule
4:25pm Double-Shipping Software for Profit Zach Holman (GitHub)
Ballroom II
Add Fat Models Aren't Enough to your personal schedule
10:45am Fat Models Aren't Enough Jeff Casimir (Jumpstart Lab)
Add Mining Rails: Learning from your App's Lifeline to your personal schedule
11:45am Mining Rails: Learning from your App's Lifeline Michael Feathers (Obtiva, Working Effectively with Legacy Code), Corey Haines (Corey Haines)
Add Keeping Rails on the Tracks to your personal schedule
1:50pm Keeping Rails on the Tracks Mikel Lindsaar (RubyX)
Add Confident Code to your personal schedule
2:50pm Confident Code Avdi Grimm (ShipRise LLC)
Add Using Beautiful APIs to Split and Scale Your Application to your personal schedule
4:25pm Using Beautiful APIs to Split and Scale Your Application John Crepezzi (Broadstreet Ads)
Ballroom III
Add KnowSQL: Database Tricks To Make Your Life Easier to your personal schedule
11:45am KnowSQL: Database Tricks To Make Your Life Easier Nick Gauthier (410 Labs)
Add Polyglot Persistence: It Can Get Messy to your personal schedule
1:50pm Polyglot Persistence: It Can Get Messy Adam Keys (Gowalla)
Add Why You Should Never Use An ORM to your personal schedule
2:50pm Why You Should Never Use An ORM John Nunemaker (OrderedList, Inc.)
Add The Holy Grail (of Databases) to your personal schedule
4:25pm The Holy Grail (of Databases) Eric Redmond (Basho)
Ballroom IV
Add Career Health Check to your personal schedule
10:45am Career Health Check Keavy McMinn (Minimetre Limited)
Add The Other Meta: On Rails and What Matters to Me to your personal schedule
1:50pm The Other Meta: On Rails and What Matters to Me Paul Campbell (Hyper Tiny)
Add Geospace your Rails Apps! to your personal schedule
2:50pm Geospace your Rails Apps! Peter Jackson (Intridea)
Add 25 Deployment Tips in 50 Minutes to your personal schedule
4:25pm 25 Deployment Tips in 50 Minutes Anthony Burns (LivingSocial), Tom Copeland (LivingSocial)
Room 345
Add Open Source E-Commerce With Spree to your personal schedule
11:45am Open Source E-Commerce With Spree Sean Schofield (Rails Dog)
Add Rails Developers and the Importance of ipv6 to your personal schedule
1:50pm Rails Developers and the Importance of ipv6 Aaron Lee (Rackspace Hosting), Munjal Budhabhatti (ThoughtWorks, Inc.)
Add Next Generation App Performance Management to your personal schedule
2:50pm Next Generation App Performance Management Brian Doll (GitHub)
Room 347
Add BohConf - Tuesday to your personal schedule
9:00am Event
BohConf - Tuesday
Add Change.org Happy Hour  to your personal schedule
5:15pm Hyatt Regency Baltimore on the Inner Harbor
Room: Pisces Room - 15th Floor
Change.org Happy Hour
Add Birds of a Feather Sessions (BoFs) - Tuesday to your personal schedule
8:00pm Birds of a Feather
Room: See BoF Schedule for Locations
Birds of a Feather Sessions (BoFs) - Tuesday
10:15am Morning Break
Room: Exhibit Hall
12:35pm Lunch
Room: Exhibit Hall
3:40pm Afternoon Break
Room: Exhibit Hall
Add Welcome & Announcements to your personal schedule
9:00am Plenary
Room: Ballroom I - II
Welcome & Announcements
Add David Heinemeier Hansson to your personal schedule
9:15am Keynote
Room: Ballroom I - II
David Heinemeier Hansson David Heinemeier Hansson (37signals)
Add Lessons Learned to your personal schedule
7:00pm Keynote
Room: Ballroom I - II
Lessons Learned Eric Ries (Lessons Learned)
Add Ruby Heroes Awards Ceremony to your personal schedule
7:30pm Event
Room: Ballroom I - II
Ruby Heroes Awards Ceremony
8:00am Continental Breakfast
Room: Ballroom Foyer
10:45am-11:35am (50m) General
SOLID Design Principles Behind The Rails 3 Refactoring
José Valim (Plataforma Tec)
11:45am-12:35pm (50m) General
ActiveSupport 3: What We Should Know About What We Don't Know
Bryan Liles (DigitalOcean)
1:50pm-2:40pm (50m) General
Progressive Rendering And Full Page Caching
George Ogata (Patch)
2:50pm-3:40pm (50m) General
Maintaining Balance While Reducing Duplication
David Chelimsky (DRW Trading)
4:25pm-5:15pm (50m) General
Double-Shipping Software for Profit
Zach Holman (GitHub)
10:45am-11:35am (50m) General
Fat Models Aren't Enough
Jeff Casimir (Jumpstart Lab)
11:45am-12:35pm (50m) General
Mining Rails: Learning from your App's Lifeline
Michael Feathers (Obtiva, Working Effectively with Legacy Code), Corey Haines (Corey Haines)
1:50pm-2:40pm (50m) General
Keeping Rails on the Tracks
Mikel Lindsaar (RubyX)
2:50pm-3:40pm (50m) General
Confident Code
Avdi Grimm (ShipRise LLC)
4:25pm-5:15pm (50m) General
Using Beautiful APIs to Split and Scale Your Application
John Crepezzi (Broadstreet Ads)
10:45am-11:35am (50m) General
From 1,000 Transactions a Month to 1 million in a Day: Lessons in Credit Card Processing from LivingSocial
Patrick Joyce (LivingSocial)
11:45am-12:35pm (50m) General
KnowSQL: Database Tricks To Make Your Life Easier
Nick Gauthier (410 Labs)
1:50pm-2:40pm (50m) General
Polyglot Persistence: It Can Get Messy
Adam Keys (Gowalla)
2:50pm-3:40pm (50m) General
Why You Should Never Use An ORM
John Nunemaker (OrderedList, Inc.)
4:25pm-5:15pm (50m) General
The Holy Grail (of Databases)
Eric Redmond (Basho)
10:45am-11:35am (50m) General
Career Health Check
Keavy McMinn (Minimetre Limited)
11:45am-12:35pm (50m) General
20 Productivity Tips: You Can Be 15 Percent (One) More Productive
Hirotsugu Asari (Engine Yard)
1:50pm-2:40pm (50m) General
The Other Meta: On Rails and What Matters to Me
Paul Campbell (Hyper Tiny)
2:50pm-3:40pm (50m) General
Geospace your Rails Apps!
Peter Jackson (Intridea)
4:25pm-5:15pm (50m) General
25 Deployment Tips in 50 Minutes
Anthony Burns (LivingSocial), Tom Copeland (LivingSocial)
10:45am-11:35am (50m) Products and Services
Cloud Foundry – The Rails Developer’s Perspective
Derek Collison (VMware)
11:45am-12:35pm (50m) Products and Services
Open Source E-Commerce With Spree
Sean Schofield (Rails Dog)
1:50pm-2:40pm (50m) Products and Services
Rails Developers and the Importance of ipv6
Aaron Lee (Rackspace Hosting), Munjal Budhabhatti (ThoughtWorks, Inc.)
2:50pm-3:40pm (50m) Products and Services
Next Generation App Performance Management
Brian Doll (GitHub)
9:00am-9:00pm (12h) Event
BohConf - Tuesday
5:15pm-6:45pm (1h 30m) Event
Change.org Happy Hour
8:00pm-10:00pm (2h) Event
Birds of a Feather Sessions (BoFs) - Tuesday
10:15am-10:45am (30m)
Break: Morning Break
12:35pm-1:50pm (1h 15m)
Break: Lunch
3:40pm-4:25pm (45m)
Break: Afternoon Break
9:00am-9:15am (15m) Keynote
Welcome & Announcements
9:15am-10:15am (1h) Keynote
David Heinemeier Hansson
David Heinemeier Hansson (37signals)
7:00pm-7:30pm (30m) Keynote
Lessons Learned
Eric Ries (Lessons Learned)
7:30pm-8:00pm (30m) Event
Ruby Heroes Awards Ceremony
8:00am-9:00am (1h)
Break: Continental Breakfast